# SDR DALA2015122207690

- Difficulty date: December 22, 2015
- Submitted: December 22, 2015
- Operation: Air carrier
- Aircraft: N820NW
- Make and model: Airbus A330-323
- Aircraft serial: 0859
- Aircraft time: 38,567 hours, 5,010 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EPSU BATTERY CAPACITY TEST, BATTERIES AT 11WL, 13WL, AND 14WL FAILED TEST.  REPLACED EPSU BATTERIES 11WL, 13WL, AND 14WL.
